Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by
Crossref.
Pittel, B
1987.
Linear probing: The probable largest search time grows logarithmically with the number of records.
Journal of Algorithms,
Vol. 8,
Issue. 2,
p.
236.
Pittel, B.
1988.
A random graph with a subcritical number of edges.
Transactions of the American Mathematical Society,
Vol. 309,
Issue. 1,
p.
51.
Szpankowski, Wojciech
1988.
Some results on V-ary asymmetric tries.
Journal of Algorithms,
Vol. 9,
Issue. 2,
p.
224.
Regnier, M.
1988.
Trie hashing analysis.
p.
377.
Aldous, David
and
Shields, Paul
1988.
A diffusion limit for a class of randomly-growing binary trees.
Probability Theory and Related Fields,
Vol. 79,
Issue. 4,
p.
509.
Regnier, M.
and
Jacquet, P.
1989.
New results on the size of tries.
IEEE Transactions on Information Theory,
Vol. 35,
Issue. 1,
p.
203.
Szpankowski, Wojciech
1989.
Algorithms and Data Structures.
Vol. 382,
Issue. ,
p.
206.
Gupta, Vijay K.
Mesa, Oscar J.
and
Waymire, E.
1990.
Tree-dependent extreme values: the exponential case.
Journal of Applied Probability,
Vol. 27,
Issue. 01,
p.
124.
Aoe, Jun-ichi
1990.
A compendium of key search references.
ACM SIGIR Forum,
Vol. 24,
Issue. 3,
p.
26.
Pittel, B
and
Rubin, H
1990.
How many random questions are necessary to identify n distinct objects?.
Journal of Combinatorial Theory, Series A,
Vol. 55,
Issue. 2,
p.
292.
VITTER, Jeffrey Scott
and
FLAJOLET, Philippe
1990.
Algorithms and Complexity.
p.
431.
Szpankowski, Wojciech
1991.
A characterization of digital search trees from the successful search viewpoint.
Theoretical Computer Science,
Vol. 85,
Issue. 1,
p.
117.
Szpankowski, Wojciech
1991.
On the height of digital trees and related problems.
Algorithmica,
Vol. 6,
Issue. 1-6,
p.
256.
Jacquet, P.
and
Szpankowski, W.
1991.
Analysis of digital tries with Markovian dependency.
IEEE Transactions on Information Theory,
Vol. 37,
Issue. 5,
p.
1470.
Szpankowski, W.
1991.
A typical behavior of some data compression schemes.
p.
247.
Jacquet, Philippe
and
Szpankowski, Wojciech
1991.
Algorithms and Data Structures.
Vol. 519,
Issue. ,
p.
228.
Devroye, Luc
Szpankowski, Wojciech
and
Rais, Bonita
1992.
A Note on the Height of Suffix Trees.
SIAM Journal on Computing,
Vol. 21,
Issue. 1,
p.
48.
Devroye, Luc
1992.
A note on the probabilistic analysis of patricia trees.
Random Structures & Algorithms,
Vol. 3,
Issue. 2,
p.
203.
Rais, Bonita
Jacquet, Philippe
and
Szpankowski, Wojciech
1993.
Limiting Distribution for the Depth in PATRICIA Tries.
SIAM Journal on Discrete Mathematics,
Vol. 6,
Issue. 2,
p.
197.
Szpankowski, W.
1993.
Asymptotic properties of data compression and suffix trees.
IEEE Transactions on Information Theory,
Vol. 39,
Issue. 5,
p.
1647.